Robust stabilization of uncertain stochastic neutral systems with multiple delays

Chien Yu Lu, Jason Sheng Hong Tsai, Te Jen Su

Research output: Contribution to journalConference article

1 Citation (Scopus)


In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay neutral systems. Moreover, we extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay neutral systems. The proposed results are given in terms of linear matrix inequalities and the delay bound can be computed by using the LMI techniques.

Original languageEnglish
Pages (from-to)2044-2045
Number of pages2
JournalProceedings of the American Control Conference
Publication statusPublished - 2002 Jan 1
Event2002 American Control Conference - Anchorage, AK, United States
Duration: 2002 May 82002 May 10


All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this